# SDR 97ZZZM208

- Difficulty date: November 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N465AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21528
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 65445534
- Condition: Pin Hole
- Location: Lt Le Flap Act
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT 532 - MCO-SWF -  A/C 485 RETURNED TO MCD DUE TO A TOTAL LOSS OF HYDRAULIC FLUID IN 'A' SYSTEM.  AFTER LANDING AT MCO THE A/C HAD NO NOSE WHEEL STEERING.  THE A/C HAD TO BE TOWED FROM RUNWAY TO THE GATE AREA.  PASSENGERS WERE TRANSFERRED TO A/C 737Q TO COMPLETE FLT.
